Az Eszterházy Károly Tanárképző Főiskola Tudományos Közleményei. 2004. Sectio Mathematicae. (Acta Academiae Paedagogicae Agriensis : Nova series ; Tom. 31)
LUCA, F. and SZALAY, L., Linear diophantine equations with three consecutive binomial coefficients
60 F. Luca, L. Szalay [4] STROEKER, FL, and DE WEGER, B. M. M., Elliptic binomial diophantine equations, Math. Comp. 68 (1999), 1257-1281. [5] SZALAY, L., A note on binomial coefficients and equations of Pythagorean type, Acta Acad. Paed . Agriensis, Sect. Math. 30 (2003), 173-177. Florian Luca Instituto de Matemáticas Universidad Nacional Autonoma de Mexico C.P. 58180, Morelia, Michoacán, Mexico E-mail: iluca@matmor.unani.mx László Szalay Institute of Mathematics and Statistics University of West Hungary H-9400, Sopron, Bajcsy-Zs. út 4, Hungary E-mail: laszalay@ktk.nyme.hu
/